# SDR ASOA2014032810222

- Difficulty date: March 5, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 14,669 hours, 9,645 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT COCKPIT DOOR OPENING, LT SIDE POST CORRODED ON AFT LOWER CORNER.  R & R AREA LT SIDE DOOR POST OF CORROSION AND REPLACED WITH DOUBLER IAW REO 690-53-11-650 REO 690-53-11-650.
